MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE UC FIXED TIBIAL INSERT SIZE 4/14MM; FIXED TIBIAL INSERT ULTRA CONGRUENT

MEDACTA INTERNATIONAL SA GMK-HINGE UC FIXED TIBIAL INSERT SIZE 4/14MM; FIXED TIBIAL INSERT ULTRA CONGRUENT
Model Number 02.09.0414UCH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2022.Lot 183642: (b)(4) items manufactured and released on 21-aug-2018.Expiration date: 2023-07-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 1 year and 9 months after primary.The surgery was completed successfully.

Brand Name
GMK-HINGE UC FIXED TIBIAL INSERT SIZE 4/14MM
Common Device Name
FIXED TIBIAL INSERT ULTRA CONGRUENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14159949
Report Number3005180920-2022-00261
Device Sequence Number2945486
Product Code KRO
UDI-Device Identifier07630030879340
UDI-Public07630030879340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2023
Device Model Number02.09.0414UCH
Device Catalogue Number02.09.0414UCH
Device Lot Number183642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown